MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS
Model Number 430151-02
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The sp fenestrated bipolar forceps was analyzed, and the findings did not replicate or confirm the customer reported event.The reported event with the instrument could not be replicated nor confirmed.Failure analysis could not verify the customer reported event.The instrument was placed and removed from the in-house system twice.In both attempts, the instrument jaws open and closed without a issues.The instrument jaws grasped an in-house sponge multiple times, and no issues were observed when releasing the sponge.The instrument was then installed on different arms, and no issues were observed with the instrument jaws opening and closing mechanism.The instrument moved intuitively with full range of motion in all directions.The instrument passed the recognition and engagement tests.The instrument passed energy delivery testing in various grip orientations.Visual inspection was performed and there were no external damage to the snake wrist, shaft, and housing.The instrument was fully functional.Based the investigation results, customer reported issues may be due to other factors unrelated to the product.Additional observation(s) not reported by site: the instrument was found to have residue.Visual inspection was preformed and white residue was observed on two of the clamping pulley located inside the backend of the instrument, the probable root cause of the customer-reported event could not be established as failure analysis did not replicate or confirm the issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sp fenestrated bipolar forceps instrument failed to release the tissue and the jaws had to be manually opened.The procedure was completed with no reported injury.

Brand Name
ENDOWRIST SP
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25035834
Report Number2955842-2026-23215
Device Sequence Number10097472
Product Code NAY
UDI-Device Identifier00886874123447
UDI-Public(01)00886874123447(10)K10260115
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430151-02
Device Catalogue Number430151
Device Lot NumberK10260115 0020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown